# SDR SIMA972385

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092371
- Condition: Broken Rim
- Location: Nr 2 Wheel Assy
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4288 - DURING LANDING ROLL OUT, NR 2 MAIN WHEEL/TIRE ASSY LOST 60 PERCENT OF INNER WHEEL RIM, AND ABOUT 50 PERCENT OF TIRE RECAP WHICH DAMAGED THE LT PROPELLER BLADES, LT LANDING GEAR AND LT LOWER FLAP AREA.  NR 1 AND NR 2 WHEEL ASSY, LT FLAP, LT PROPELLER ASSY WERE REPLACED PER SAAB MM, INCLUDING OPERATIONAL CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
